# SDR RAIA980135

- Difficulty date: January 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 124
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: MS27371G0143
- Condition: Failed
- Location: Green Hyd System
- Part time: 20,704 hours
- Stage of operation: LD
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

FLT 7417 - FYV - GREEN SYSTEM HYDRAULIC PRESSURE DROPPED TO ZERO.  LOW LEVEL CAPTION ILLUMINATED.  MAINTENANCE INSPECTED AND REPLACED GREEN HYDRAULIC PUMP PRESSURE LINE.  (M)
